The Cause Of Shortness Of Breath After Consuming 2 Types Of Drugs Simultaneously
Excuse me good afternoon, I nico fransisco utomo, age 21, I want to ask, last Friday I was taking extra panadol to relieve my headaches, but on Monday I consumed paracetamol for my mild meltdown when I was lighthearted However, I forgot to read that the recommendation of the extra panadol drug should not be used in conjunction with other paracetamol drugs, which I want to ask, why suddenly after consuming the drug my breath became short, my Panadl was extra doses and I consumed it 3 times a day Friday and Saturday, Saturday, Saturday I only drink it once a week, and I consume it 3 times a day on Monday, but after that consumption my breath becomes short, is it true that it is a factor of the drug I consume? On the other hand I also often have dinner a few days later ( eat instant noodles 2 packs of scal at once) does it include overweight / obesity? Thank you 🙏
Thank you for the question.
Panadol extra contains active ingredients 500 mg of paracetamol and 65 mg of caffeine. Consumption at the same time or in close proximity to other drugs that both contain paracetamol can indeed increase the risk of side effects. Some examples of side effects that may arise are insomnia, anxiety, increased stomach acid, diarrhea, and so on. Your uncomfortable breath may also be caused by these side effects.
Aside from the side effects of the medicine, the respiratory problems that you feel can also be caused by other factors, such as unhealthy eating patterns, obesity, stress, hormonal fluctuations, lack of sleep, as well as certain diseases, such as drug allergies or other substances, bronchitis, asthma, gastroesophageal reflux disease, gastritis, intestinal obstruction, panic attacks, specific phobias, psychosomatic disorders, heart disorders, and so on.
To improve, try first to make the following efforts:
Rest more, choose the most comfortable position
Warm compresses to your chest and stomach
Eat more regularly, small portions but often
Drink more warm water
Reduce consumption of foods and drinks that contain gas, spicy foods, instant, fatty, caffeinated
Actively exercising, so as not to be overweight
Don't think too much
Don't take medicine carelessly
If later you feel heavy tightness, massive vomiting, heart palpitations, or other complaints that are more severe, do not hesitate, go to see your doctor directly or doctor in the disease in order to be given the right management huh ..
I hope this helps.